A Chebyshev spectral method for solving Riemann-Liouville fractional boundary value problems

John R. Graef, Lingju Kong, Min Wang

Research output: Contribution to journalArticlepeer-review

17 Scopus citations

Abstract

The authors derive a series of explicit formulas to approximate the Riemann-Liouville derivative and integral of arbitrary order by shifted Chebyshev polynomials. This is then applied to solve boundary value problems involving Riemann-Liouville derivatives.

Original languageEnglish (US)
Pages (from-to)140-150
Number of pages11
JournalApplied Mathematics and Computation
Volume241
DOIs
StatePublished - Aug 15 2014
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Computational Mathematics
  • Applied Mathematics

Fingerprint

Dive into the research topics of 'A Chebyshev spectral method for solving Riemann-Liouville fractional boundary value problems'. Together they form a unique fingerprint.

Cite this